(18.208.202.194)
Users online: 2756    [ij] [ij] [ij] 
Email id
 

Research Journal of Pharmacy and Technology
Year : 2016, Volume : 9, Issue : 10
First page : ( 1710) Last page : ( 1716)
Print ISSN : 0974-3618. Online ISSN : 0974-360X.
Article DOI : 10.5958/0974-360X.2016.00345.0

Reverse vertex magic labeling of complete graphs

Md.  Shakeel1, Basha Shaik Sharief2, Sarmasmieee K.J3

1Research Scholar [PT], JNTUH, Hyderabad-500085, Telangana, India

2VIT University, Vellore-632014, Tamilnadu, India

3Siddhartha Institute of Technology & Sciences, Hyderabad

*Corresponding Author E-mail: shakeel1775@gmail.com, shariefbasha.s@vit.ac.in, jskalavendi@gmail.com

Online published on 2 March, 2017.

Abstract

A reverse vertex magic labeling of a graph G = (V, E) is a bijection such that for every vertex v, is a constant. It is well known that all complete graphs Kn admit a reverse magic labeling. In this paper, we present a new proof of this theorem using the concepts of twin factorization and magic square.

Top

Keywords

Complete graphs, reverse vertex magic labeling factorization.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
444,919,198 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.